ダウンロード数 : ?
File
language
eng
Author
Suzuki, Satoshi Department of Mathematics, Interdisciplinary Graduate School of Science and Engineering, Shimane University
Description
In this paper, we study Fenchel duality for convex set functions. We de ne convex set functions in a simple way. We introduce Fenchel conjugate and investigate Fenchel duality in terms of convex
analysis on an embedding normed space of compact convex subsets. We compare our convex set functions with previous ones. In addition, we introduce robust approach for the uncertain problem as an application.
Subject
set function
convex analysis
embedding approach
Fenchel duality
Journal Title
Pure and applied functional analysis : an international journal
Volume
3
Issue
3
Start Page
505
End Page
517
ISSN
21893756
ISSN(Online)
21893756
Published Date
2018
Publisher
横浜図書
Publisher Transcription
ヨコハマ トショ
Publisher Aalternative
Yokohama Publishers
NII Type
Journal Article
Format
PDF
Resource URL(IsVersionOf)
http://www.ybook.co.jp/online2/oppafa/vol3/p505.html
Text Version
著者版
OAI-PMH Set
Faculty of Science and Engineering
このエントリーをはてなブックマークに追加